MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION WALLSTENT? RP ENDOPROSTHESIS; PROSTHESIS, TRACHEAL, EXPANDABLE

BOSTON SCIENTIFIC CORPORATION WALLSTENT? RP ENDOPROSTHESIS; PROSTHESIS, TRACHEAL, EXPANDABLE
Model Number M001711280
Medical Device Problem Codes Premature Activation (1484); Difficult to Advance (2920); Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/10/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).
 
Event or Problem Description
It was reported that the stent prematurely deployed.The patient had biliary stenosis and underwent balloon dilatation with stent implantation.An 8x60x75 mm / 6f wallstent reduced profile self-expanding stent was selected for the treatment.During the procedure, a 6f puncture sheath and a 0.035 x 260 cm guidewire were used to cross the lesion.However, the stent could not cross smoothly through the y-valve and was accidentally deployed.The procedure was completed with another of same device.There were no patient complications as a result of this event, and the patient condition following procedure was stable.
 
Additional Manufacturer Narrative
E1 - initial reporter address 1: (b)(6).
 
Event or Problem Description
It was reported that the stent prematurely deployed.The patient had biliary stenosis and underwent balloon dilatation with stent implantation.An 8x60x75 mm / 6f wallstent reduced profile self-expanding stent was selected for the treatment.During the procedure, a 6f puncture sheath and a 0.035 x 260 cm guidewire were used to cross the lesion.However, the stent could not cross smoothly through the y-valve and was accidentally deployed.The procedure was completed with another of same device.There were no patient complications as a result of this event, and the patient condition following procedure was stable.It was further reported that the stent was 80% deployed.The small part tail end of the stent was outside the sheath.The physician pulled it out from the sheath.
 
Event or Problem Description
It was reported that the stent prematurely deployed.The patient had biliary stenosis and underwent balloon dilatation with stent implantation.An 8 x 60 x 75 mm/6f wallstent reduced profile self-expanding stent was selected for the treatment.During the procedure, a 6f puncture sheath and a 0.035 x 260 cm guidewire were used to cross the lesion.However, the stent could not cross smoothly through the y-valve and was accidentally deployed.The procedure was completed with another of same device.There were no patient complications as a result of this event, and the patient condition following procedure was stable.It was further reported that the stent was 80% deployed.The small part tail end of the stent was outside the sheath.The physician pulled it out from the sheath.
 
Additional Manufacturer Narrative
E1: initial reporter address 1: (b)(6).Device evaluated by mfr: the device was returned for analysis.As per the ifu this device is compatible with a 6fr sheath.The investigator successfully advanced the device through a 6fr without issue.The sheath used by the customer was not returned for analysis.The device was returned with the stent already deployed from the delivery system.No issues noted with the deployed stent.A visual and tactile examination identified no issues with the tip of the device.A visual and tactile examination identified multiple outer sheath kinks along the length of the device.No other issues were identified with the device.

Brand Name
WALLSTENT? RP ENDOPROSTHESIS
Common Device Name
PROSTHESIS, TRACHEAL, EXPANDABLE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
rachel shields
4100 hamline ave n
arden hills, MN 55112
6512422111
MDR Report Key21987867
Report Number2124215-2025-27260
Device Sequence Number19899333
Product Code FGE
UDI-Device Identifier08714729406396
UDI-Public(01)08714729406396(17)251210(10)33027843
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K152842
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative,Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/02/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/10/2025
Device Model NumberM001711280
Device Catalogue NumberM001711280
Device Lot Number0033027843
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2025
Supplement Date Received by Manufacturer05/11/2025
06/06/2025
Initial Report FDA Received Date05/08/2025
Supplement Report FDA Received Date06/03/2025
07/02/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/11/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age69 YR
Patient SexFemale
Patient Weight65 KG